Filters

Theme
Tag
Format
Room
Other Filters

Monday 19 March, 2018

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
6:00 AM
6:00 AM
The Walking/Running Rabbis
1 hour, 6:00 AM - 7:00 AM

Irvine, CA - Offsite

Meeting

8:30 AM
8:30 AM

Hotel Irvine - Grand Ballroom - Salon C

Worship

Mari Chernow, Temple Chai (Participant)

Jeffrey Saxe, Temple Rodef Shalom (Participant)

10:15 AM
10:15 AM
Hafsakah – Visit Exhibit Area (Coffee served)
45 minutes, 10:15 AM - 11:00 AM

Hotel Irvine - Grand Ballroom Foyer

Break

11:00 AM
11:00 AM

Hotel Irvine - Grand Ballroom - Salon C

Keynote

Betty Yee, State of California (Participant)

Darrell Steinberg, Sacramento, CA (Participant)

Eric Garcetti, Los Angeles (Participant)

Dara Frimmer (Participant)

12:00 PM
12:00 PM

Irvine, CA - Offsite

Meal

Lunch with Rabbinic Cohort Meetings
1 hour 30 minutes, 12:00 PM - 1:30 PM

Hotel Irvine - Pavilion

Meal

1:45 PM
1:45 PM
Prayer as ‘Deepest Desire’: A Spiritual Chevruta
1 hour 15 minutes, 1:45 PM - 3:00 PM

Hotel Irvine - Trabuco A

Workshop

Alden Solovy, To Bend Light (Participant)

Judaism Meets the Science of Happiness
1 hour 15 minutes, 1:45 PM - 3:00 PM

Hotel Irvine - Saddleback A

Workshop

Darren Levine, Tamid: The Downtown Synagogue in New York City and Positive-Judaism.org (Participant)

Evan Moffic, Congregation Solel in Highland Park, IL (Participant)

Hotel Irvine - Theater

Workshop

Rabbi Denise Eger, Congregation Kol Ami (Participant)

Walter Jacob, Freehof Institute for Progressive Halakhah (Participant)

Mark Washofsky, HUC-JIR (Participant)

Hotel Irvine - Think Tank

Meeting

Rex Perlmeter, CCAR (Participant)

Ellen Lewis, Professional Supervision for Clergy (Participant)

Hotel Irvine - Pelican Hill

Workshop

Mohamad Jamal Doudi, American Muslim Institute (Participant)

Deana Sussman Berezin, Temple Israel (Participant)

Aryeh Azriel, Temple Israel (Participant)

Eric Elnes, Countryside Community Church (Participant)

Hotel Irvine - Woodbridge

Workshop

Michael Marmur, Hebrew Union College- Jewish Institute of Religion (Participant)

Liya Rechtman (Participant)

Janet Liss, North Country Reform Temple (Participant)

Eric Rosenstein, Hebrew Union College - Jewish Institute of Religion (Participant)

Hotel Irvine - Oak Creek

Workshop

Beth Nichols, Temple Israel of New Rochelle (Participant)

Julia Weisz, Or Ami, Calabasas, CA (Participant)

Liz Wood-Zeller, NFTY (Participant)

Avram Mandell, Tzedek America (Participant)

Gender Justice: Then, Now, Next
1 hour 15 minutes, 1:45 PM - 3:00 PM

Hotel Irvine - Grand Ballroom - Salon E

Workshop

Laura Geller, Temple Emanuel of Beverly Hills (Participant)

Shira Brown, California State University, Northridge (Participant)

Sophie Sartain, Katahdin Productions (Participant)

Maya Paley, National Council of Jewish Women/Los Angeles (Participant)

Study the Equal Pay T'shuvah
1 hour 15 minutes, 1:45 PM - 3:00 PM

Hotel Irvine - Grand Ballroom - Salon D

Workshop

Mary Zamore, Women's Rabbinic Network (Participant)

Jonathan Cohen, The Temple-Tifereth Israel, Beachwood, OH (Participant)

Hotel Irvine - Grand Ballroom - Salon B

Workshop

Lindsey Danizger, Religious Action Center of Reform Judaism (Participant)

Joy Friedman, Religious Action Center of Reform Judaism (Participant)

Michael Namath, Religious Action Center of Reform Judaism (Participant)

Jonah Pesner, Religious Action Center of Reform Judaism (Participant)

Lee Winkelman, Religious Action Center of Reform Judaism (Participant)

Julie Saxe-Taller (Participant)

Hotel Irvine - Grand Ballroom - Salon A

Workshop

Bradley Artson, Ziegler School of Rabbinic Studies of American Jewish University (Participant)

3:00 PM
3:00 PM

Hotel Irvine - Grand Ballroom Foyer

Break

3:15 PM
3:15 PM

Hotel Irvine - Grand Ballroom - Salon C

Workshop

Hara Person, CCAR (Participant)

Ellen Weinberg Dreyfus (Participant)

Amy Schwartzman, Temple Rodef Shalom,Falls Church, VA (Participant)

Carole Balin (Participant)

5:00 PM
5:00 PM

Hotel Irvine - Trabuco B

Workshop

Bradley Artson, Ziegler School of Rabbinic Studies of American Jewish University (Participant)

Hotel Irvine - Trabuco A

Workshop

Michael Marmur, Hebrew Union College- Jewish Institute of Religion (Participant)

Hotel Irvine - Saddleback B

Workshop

Rabbi Denise Eger, Congregation Kol Ami (Participant)

Benjamin David, Adath Emanu-El (Participant)

Shoshana Conover (Participant)

Karen Deitsch (Participant)

Hotel Irvine - Saddleback A

Workshop

Nicki Greninger, Temple Isaiah (Participant)

Stacy Schlein (Participant)

David Lewis (Participant)

Hotel Irvine - Theater

Workshop

Aryeh Azriel, Temple Israel (Participant)

Eric Elnes, Countryside Community Church (Participant)

Mohamad Jamal Doudi, American Muslim Institute (Participant)

Deana Sussman Berezin, Temple Israel (Participant)

Hotel Irvine - Think Tank

Meeting

Rex Perlmeter, CCAR (Participant)

Ellen Lewis, Professional Supervision for Clergy (Participant)

Hotel Irvine - Pelican Hill

Workshop

Evan Moffic, Congregation Solel in Highland Park, IL (Participant)

Darren Levine, Tamid: The Downtown Synagogue in New York City and Positive-Judaism.org (Participant)

Hotel Irvine - Quail Hill

Workshop

Marla Eglash Abraham, American Jewish Committee-Los Angeles (Participant)

Kenneth Chasen, Leo Baeck Temple (Participant)

Yoshi Zweiback, Stephen Wise Temple (Participant)

Hotel Irvine - Woodbridge

Workshop

David Altshuler, David Altshuler Company Inc. (Participant)

Cookie Lea Olshein, Temple Israel of West Palm Beach (Participant)

Hotel Irvine - Oak Creek

Workshop

Rabbi Rachel Sabath Beit-Halachmi (Participant)

Lisa Armony, Jewish Federation & Family Services (Participant)

Evan Goodman, Santa Barbara Hillel (Participant)

The Newest Data on Reform Pay Equity
1 hour, 5:00 PM - 6:00 PM

Hotel Irvine - Grand Ballroom - Salon E

Workshop

Mary Zamore, Women's Rabbinic Network (Moderator)

Michael Gan, Peer, Gan & Gisler LLP (Participant)

Hotel Irvine - Grand Ballroom - Salon D

Workshop

Zachary Hoover, LA Voice (Participant)

Mona Alfi (Participant)

Yunuen Trujillo, LA Voice PICO (Participant)

Pablo Alvarado (Participant)

Hotel Irvine - Grand Ballroom - Salon A

Workshop

Heather Miller, Keeping It Sacred (Moderator)

Melina Abdullah (Participant)

Kim McGill (Participant)

Cue Jn-Marie (Participant)

Hamid Khan (Participant)

Jonathan Klein (Participant)

Past Presidents' Meeting (By Invitation)
1 hour, 5:00 PM - 6:00 PM

Hotel Irvine - TBD

Meeting

6:00 PM
6:00 PM
Pop-up DIY Maariv
1 hour, 6:00 PM - 7:00 PM

Hotel Irvine - Saddleback A

Worship

Hotel Irvine - The Backyard

Reception

6:45 PM
6:45 PM
Dinner with Colleagues
1 hour 45 minutes, 6:45 PM - 8:30 PM

Irvine, CA - Offsite

Meal

Irvine, CA - Offsite

Meal

Irvine, CA - Offsite

Meal

8:30 PM
8:30 PM

Hotel Irvine - Grand Ballroom - Salon C

Keynote

Gilad Kariv, IMPJ (Participant)

10:30 PM
10:30 PM
Friends of Bill W.
1 hour, 10:30 PM - 11:30 PM

Hotel Irvine - Saddleback A

Meeting